# SDR SWAA2024120547513

- Difficulty date: October 11, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP FLOOR STRUCTURE LOCATED STA1016 TO STA1040 AND LBL3 WL208.1 AT AFT GALLEY AREA 2024-633657<[01] REPLACED STRAP AND FASTENERS FLOOR STRUCTURE LOCATED STA1016 TO STA1040 AND LBL3 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 147A5600; SHEET 32; REV B.    SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED STRAP AND FASTENERS FLOOR STRUCTURE LOCATED STA1016 TO STA1040 AND LBL3 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; AND DWG 147A5600; SHEET 32; REV B.  RII CERTIFIED
